Vol. 91, No. 2, 1980

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Compacts de Rosenthal

Gilles Godefroy

Vol. 91 (1980), No. 2, 293–306
Abstract

We study in this work a class of compacts spaces which extends in a natural way the class of metrizable compact spaces. We clarify stability properties of this class under the usual operations, and some topological properties of these compacts spaces. Applications are given on property (𝒞) of Banach spaces, on sub-algebras of l(N), on Boolean sub-algebras of 𝒫(N).

Mathematical Subject Classification 2000
Primary: 54C99
Secondary: 46B20, 54E99
Milestones
Received: 3 March 1978
Revised: 30 January 1980
Published: 1 December 1980
Authors
Gilles Godefroy